Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Feb 26, 2013, 3:55 AM EST for Franklin County, Gulf County, Florida. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2013, 3:55 AM EST (08:55 UTC)
- Expired
- Feb 26, 2013, 4:45 AM EST
- In force
- 50 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Franklin County, FL, Gulf County, FL
The radar
The Tallahassee radar (KTLH), 100 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 4:23 AM EST | TSTM WND DMG | 1 Ne Apalachicola Airpo, FL | SEVERAL TREES AND POWERLINES DOWN ON ROSEMONT DRIVE. NUMEROUS TRANSFORMERS BLOWN AROUND APALACHICOLA...EASTPOINT AND SAINT GEORGE ISLAND. POWER IS OUT TO THE STOPLIGHT IN APALACHICOLA. |
| Feb 26, 4:24 AM EST | TSTM WND GST 77 | Apalachicola Airport, FL | 67 KNOT WIND GUST MEASURED AT KAAF ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 12:59 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
409
WFUS52 KTAE 260855
TORTAE
FLC037-045-260945-
/O.NEW.KTAE.TO.W.0015.130226T0855Z-130226T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 AM EST TUE FEB 26 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN FRANKLIN COUNTY IN FLORIDA...
SOUTHEASTERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 445 AM EST/345 AM CST/
* AT 251 AM CST...A DEVELOPING TORNADO HAS BEEN DETECTED BY THE
NATIONAL WEATHER SERVICE 24 MILES SOUTHWEST OF APALACHICOLA...OR 7
MILES SOUTH OF CAPE SAN BLAS...MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
GEORGE ISLAND AND EASTPOINT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! LEAVE MOBILE HOMES AND VEHICLES FOR SAFER STRUCTURES.
MOVE TO A HALLWAY OR CLOSET ON THE LOWEST FLOOR AWAY FROM WINDOWS AND
OUTSIDE WALLS.
&&
LAT...LON 2967 8520 2968 8532 2995 8501 2981 8472
2975 8486 2969 8488 2971 8488 2973 8492
2978 8489 2971 8499 2969 8517 2968 8508
2963 8509 2962 8507 2962 8498 2976 8469
2968 8478 2958 8504
TIME...MOT...LOC 0855Z 231DEG 39KT 2958 8530
$$
42-DVD1 follow-up statement
788
WWUS52 KTAE 260924
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 AM EST TUE FEB 26 2013
FLC037-045-260945-
/O.CON.KTAE.TO.W.0015.000000T0000Z-130226T0945Z/
GULF FL-FRANKLIN FL-
424 AM EST TUE FEB 26 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM EST/345 AM CST/
FOR WESTERN FRANKLIN AND SOUTHEASTERN GULF COUNTIES...
AT 420 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR APALACHICOLA
AIRPORT...MOVING NORTHEAST AT 45 MPH. A WIND GUST OF 77 MPH WAS
MEASURED AT THE APALACHICOLA AIRPORT AT 424 AM EST. SEEK SHELTER
RIGHT NOW!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
GEORGE ISLAND...BEVERLY...EASTPOINT...HAYS PLACE...BUCK SIDING...
CREELS...FRANKLIN...FORT GADSDEN...ST GEORGE ISLAND ST PK AND HIGH
BLUFF
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST TUESDAY
MORNING/800 AM CST TUESDAY MORNING/ FOR NORTWEST FLORIDA AND
SOUTHWESTERN GEORGIA.
&&
LAT...LON 2962 8508 2962 8498 2968 8486 2973 8492
2978 8489 2971 8499 2971 8510 2969 8510
2972 8518 2995 8501 2981 8472 2974 8487
2971 8488 2968 8486 2975 8470 2968 8478
2958 8504
TIME...MOT...LOC 0924Z 231DEG 39KT 2975 8499
$$
42-DVDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 25, 11:24 PM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Feb 25, 11:24 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM EST Mon Feb 25 2013
...Significant flood potential to continue through tonight...
...Severe weather threat likely to increase after midnight in
North Florida...
.NEAR TERM [Through Tuesday]...
Very heavy rainfall continues to affect much of the region this
evening. The latest surface analysis shows that the surface
frontal boundary still remains offshore of the Florida Panhandle.
This boundary is providing significant lift for the widespread
heavy rainfall that is occurring across the Florida Panhandle and
into Southern Georgia. But, since this boundary remains offshore, the
threat for severe weather will initially remain quite low.
However, guidance continues to be in good agreement that as the
upper level system starts to pivot northeastward into the Ohio
River valley over the next couple of hours that the attendant
surface low will lift northward, helping to pull the warm front
further north. It is expected that a narrow warm sector will
overspread our inland Florida counties and become established.
This will likely overlap with an increasing kinematic field that
will support organized linear convective structures capable of
producing damaging wind gusts and isolated tornadoes. The threat
is much more conditional further north into Southern Alabama and
Georgia where surface-based instability will be much more
marginal.
To summarize, rain chances are at 100 percent overnight. Primary
concern is flash flooding - but the severe threat will increase
after 06z along the coast.
&&
.SHORT TERM [Tuesday Night Through Wednesday]...
The squall line will be progressing across our FL Big Bend and South
Central GA zones around sunrise and should be completely east of the
area before noon. The Day 2 SPC outlook has these areas in a slight
risk for severe storms and our locally produced guidance supports
this thinking. PoPs will taper from likely east to slight chance
west. After a mild afternoon in the 70s, cooler and drier air will
arrive for Tuesday night through Wednesday night. Look for lows in
the lower to mid 40s Tuesday night and upper 30s to lower 40s the
following night. Daytime highs on Wednesday will be right near
climatology with upper 60s north of a Tallahassee and Valdosta
line and lower 70s to the southeast.
&&
.LONG TERM [Wednesday Night through Monday]...
The long term will bring extended relief from flooding concerns. Dry
conditions will dominate, with upper level troughing. This will
spell a period of below average temperatures through the end of the
week. By the weekend a reinforcing dry cold front will bring the
potential for a light freeze to the Southeast both Saturday and
Sunday nights.
&&
.AVIATION [Through 00z Tuesday]...
A frontal passage will bring rain to our western terminals by
early morning which will move into the eastern part of the CWA by
late afternoon. The front will have associated MVFR vis and CIGS
with it. Behind the front VFR conditions will prevail with
unlimited CIGS and VIS, and winds out of the NW.
&&
.MARINE...
Winds are expected to rapidly increase over the marine area this
evening. It now appears that frequent gusts to gale force will be
possible over the western legs and a gale warning has been issued.
Further east, solid advisory level conditions will develop. Seas
will peak at around 12 ft on Tuesday. Winds will begin to subside
Tuesday night. However, seas offshore will not drop below advisory
criteria until late Wednesday morning. A dry cold front will cross
the waters Friday night returning cautionary to marginal advisory
conditions to the forecast area.
&&
.FIRE WEATHER...
The ground is saturated across most of the Tri-state region from
widespread soaking rains since Friday. A drying trend will begin
on Tuesday behind a cold front but we do not anticipate red flag
conditions to be met at least through the remainder of the week.
However, even if we do meet criteria, we will not be issuing red
flag warnings until we see significant drying of the soils.
&&
.HYDROLOGY...
Rainfall from the last 24 hours was in excess of 3 to 5 inches
across much of the forecast area.
Flash Flooding Potential...
Soils are already saturated across Southeast Alabama, Southwestern
Georgia and into the Florida Panhandle. As a result, flash flood
guidance in these areas remains very low. Generally rainfall rates
above 0.75 in/hr for 2 to 3 hours would be enough to generate flash
flooding across these areas. Flash flood guidance is decreasing
across the Florida Big Bend due to recent rains and if the present
rates continue, more flooding will occur in these areas overnight.
A flash flood watch is now in effect for much of the region through
Tuesday morning for all of the tri-state area except the far
southeastern Florida Big Bend.
River Flooding Potential...
Now that this rainfall from the first storm is into the river
systems, steady rises have been observed at the forecast points with
flows now well above base levels. A few river points are in minor
flood stage still and several are in action stage.
The current QPF forecast for the next 48 hours fed into the river
models are between 2 to 3 inches across the forecast area and this
generates significant rises along many area rivers with several
points crossing into the moderate flood category and one into the
major stage.
The models have been in good agreement so our confidence in
predicting the following crest stages is higher than normal:
**Major Flood Stage**
Choctawhatchee at Bruce *
**Moderate Flood Stage**
Choctawhatchee at Caryville *
Choctawhatchee River at Newton AL
Choctawhatchee River at Geneva *
Shoal River at Mossy Head
Ochlockonee River at Havana
Chipola River at Altha *
Kinchafoonee Creek at Dawson *
Flint River at Bainbridge
Spring Creek at Iron City
Ochlockonee at Concord
Apalachicola River at Blountstown *
**Minor Flood Stage**
Ochlockonee River at Thomasville
Chipola River at Marianna *
Kinchafoonee Creek at Preston
Flint River at Newton GA
Choctawhatchee at Geneva AL *
Ochlockonee River at Bloxham Pea
River at Elba *
Sites marked with a * indicate the forecast flood stage ranks in the
top 10 highest flood stages at a given site based on site history.
For specific crest levels and timing of these crests, please consult
our AHPS page by clicking on Rivers and Lakes on our website. This
can be found at water.weather.gov/ahps2/index.php?wfo=tae
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 61 75 44 69 41 /100 60 10 10 0
Panama City 59 71 48 65 47 /100 30 10 10 0
Dothan 56 71 42 67 40 /100 30 10 10 0
Albany 56 73 42 67 39 /100 60 10 10 0
Valdosta 61 74 45 69 42 / 90 70 10 10 0
Cross City 63 74 47 71 43 / 90 70 10 10 0
Apalachicola 62 72 48 65 48 /100 40 10 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 10 AM EST /9 AM CST/ Tuesday for
Calhoun-Central Walton-Coastal Bay-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
Walton-Washington.
GA...FLASH FLOOD WATCH until 10 AM EST Tuesday for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...FLASH FLOOD WATCH until 9 AM CST Tuesday for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 10 AM EST Wednesday for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee
River to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
GALE WARNING until 7 PM EST Tuesday for Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Godsey/Walsh
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...GodseyHazardous weather outlook, Feb 25, 5:28 AM EST, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 528 AM EST MON FEB 25 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-261030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 528 AM EST MON FEB 25 2013 /428 AM CST MON FEB 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER STORM SYSTEM WILL MOVE INTO THE REGION TODAY AND PRODUCE MORE HEAVY RAINFALL ACROSS THE REGION. THE FLASH FLOODING POTENTIAL IS HIGH TODAY DUE TO THIS ADDITIONAL RAINFALL. THERE IS ALSO A THREAT FOR SEVERE WEATHER STARTING LATE THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THOUGH AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ASIDE FROM A BRIEF CHANCE OF A SEVERE STORM WITH THE COLD FRONT TUESDAY MORNING...DRIER CONDITIONS WILL RETURN BY TUESDAY AFTERNOON. A SIGNIFICANT COOL DOWN IS LIKELY BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY MONITOR AND REPORT FLOODING IN THEIR AREA AND SEVERE WEATHER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Feb 25, 10:22 PM EST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 PM EST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN FLORIDA STATE UNIVERSIT 30.44N 84.30W
02/25/2013 M8.05 INCH LEON FL NWS EMPLOYEE
0500 PM HEAVY RAIN LAKE PARK 30.68N 83.19W
02/25/2013 M8.77 INCH LOWNDES GA TRAINED SPOTTER
0700 PM HEAVY RAIN SOUTHPORT 30.29N 85.64W
02/25/2013 M9.90 INCH BAY FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. RELAYED BY THE
STATION.
0700 PM HEAVY RAIN SAND HILL 30.84N 86.19W
02/25/2013 M10.00 INCH WALTON FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. REPORT RELAYED BY
THE STATION.
0700 PM HEAVY RAIN HOWARD CREEK 29.90N 85.07W
02/25/2013 M7.50 INCH GULF FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. RELAYED BY THE
STATION.
0700 PM HEAVY RAIN FOUNTAIN 30.48N 85.42W
02/25/2013 M11.50 INCH BAY FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. RELAYED BY THE
STATION.
0700 PM HEAVY RAIN BONIFAY 30.79N 85.68W
02/25/2013 M8.50 INCH HOLMES FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. RELAYED BY THE
STATION.
0700 PM HEAVY RAIN MARIANNA 30.77N 85.24W
02/25/2013 M8.59 INCH JACKSON FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. RELAYED BY THE
STATION.
0700 PM HEAVY RAIN WEWAHITCHKA 30.12N 85.20W
02/25/2013 M11.00 INCH GULF FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. RELAYED BY THE
STATION.
0700 PM HEAVY RAIN WILLIS 30.55N 85.19W
02/25/2013 M9.60 INCH CALHOUN FL BROADCAST MEDIA
MEASURED BY A WMBB-TV WEATHER SPOTTER. RELAYED BY THE
STATION.
0730 PM HEAVY RAIN 4 SE DAWSON 31.73N 84.40W
02/25/2013 M6.06 INCH TERRELL GA MESONET
0730 PM HEAVY RAIN 1 SSE SHELLMAN 31.74N 84.61W
02/25/2013 M3.90 INCH RANDOLPH GA MESONET
0730 PM HEAVY RAIN 1 SSE DAWSON 31.76N 84.44W
02/25/2013 M5.33 INCH TERRELL GA MESONET
0730 PM HEAVY RAIN DUCKER 31.52N 84.37W
02/25/2013 M4.96 INCH DOUGHERTY GA MESONET
0730 PM HEAVY RAIN 1 NNE MACLAY STATE GARD 30.54N 84.25W
02/25/2013 M10.25 INCH LEON FL NWS EMPLOYEE
0730 PM HEAVY RAIN 2 ENE RICKS PLACE 31.77N 85.06W
02/25/2013 M3.85 INCH QUITMAN GA MESONET
0745 PM HEAVY RAIN 3 NNW TIFTON 31.49N 83.53W
02/25/2013 M6.37 INCH TIFT GA MESONET
0745 PM HEAVY RAIN 4 SE TURNER CITY 31.55N 84.05W
02/25/2013 M5.99 INCH DOUGHERTY GA MESONET
0745 PM HEAVY RAIN 5 ESE MOULTRIE 31.15N 83.72W
02/25/2013 M6.45 INCH COLQUITT GA MESONET
0745 PM HEAVY RAIN ALAPAHA 31.38N 83.22W
02/25/2013 E4.11 INCH BERRIEN GA MESONET
0745 PM HEAVY RAIN TY TY 31.47N 83.65W
02/25/2013 M6.56 INCH TIFT GA MESONET
0800 PM HEAVY RAIN ENIGMA 31.41N 83.33W
02/25/2013 M5.00 INCH BERRIEN GA BROADCAST MEDIA
RELAYED BY WTXL-TV TALLAHASSEE.
0800 PM HEAVY RAIN DIXIE 30.79N 83.66W
02/25/2013 M7.41 INCH BROOKS GA MESONET
0800 PM HEAVY RAIN BOSTON 30.79N 83.79W
02/25/2013 M8.21 INCH THOMAS GA COCORAHS
0800 PM HEAVY RAIN SNEADS 30.71N 84.92W
02/25/2013 M6.39 INCH JACKSON FL MESONET
0800 PM HEAVY RAIN ARLINGTON 31.44N 84.73W
02/25/2013 M6.84 INCH EARLY GA MESONET
0800 PM HEAVY RAIN ALLIGATOR POINT 29.90N 84.40W
02/25/2013 M8.70 INCH FRANKLIN FL BROADCAST MEDIA
RELAYED BY WTXL-TV TALLAHASSEE.
0800 PM HEAVY RAIN 1 NW HOGGARD MILL 31.22N 84.48W
02/25/2013 M6.65 INCH BAKER GA MESONET
0800 PM HEAVY RAIN CAMILLA 31.23N 84.21W
02/25/2013 M7.09 INCH MITCHELL GA MESONET
0800 PM HEAVY RAIN 3 SSE PISGAH CHURCH 30.52N 84.14W
02/25/2013 M7.35 INCH LEON FL BROADCAST MEDIA
RELAYED BY WTXL-TV TALLAHASSEE.
0800 PM HEAVY RAIN CAIRO 30.88N 84.21W
02/25/2013 M6.80 INCH GRADY GA MESONET
0800 PM HEAVY RAIN ATTAPULGUS 30.75N 84.48W
02/25/2013 M8.17 INCH DECATUR GA MESONET
0800 PM HEAVY RAIN DONALSONVILLE 31.04N 84.88W
02/25/2013 M7.93 INCH SEMINOLE GA MESONET
0800 PM HEAVY RAIN N I-75 AT EXIT 16 30.82N 83.32W
02/25/2013 M6.77 INCH LOWNDES GA MESONET
0900 PM HEAVY RAIN FADETTE 31.04N 85.54W
02/25/2013 M6.50 INCH GENEVA AL BROADCAST MEDIA
RELAYED BY WTVY DOTHAN.
0900 PM HEAVY RAIN WICKSBURG 31.21N 85.62W
02/25/2013 M7.00 INCH HOUSTON AL BROADCAST MEDIA
RELAYED BY WTVY DOTHAN.
0900 PM HEAVY RAIN TELOGIA 30.35N 84.82W
02/25/2013 M10.42 INCH LIBERTY FL BROADCAST MEDIA
RELAYED BY WJHG-TV PANAMA CITY.
0900 PM HEAVY RAIN 2 S COOLIDGE 30.98N 83.87W
02/25/2013 M11.30 INCH THOMAS GA BROADCAST MEDIA
RELAYED BY WCTV TALLAHASSEE.
0900 PM HEAVY RAIN 4 SE DILLS 30.59N 83.72W
02/25/2013 M12.00 INCH JEFFERSON FL BROADCAST MEDIA
RELAYED BY WCTV TALLAHASSEE.
0900 PM HEAVY RAIN HAVANA 30.62N 84.42W
02/25/2013 M9.50 INCH GADSDEN FL BROADCAST MEDIA
RELAYED BY WCTV TALLAHASSEE.
0900 PM HEAVY RAIN ASHFORD 31.18N 85.24W
02/25/2013 M7.00 INCH HOUSTON AL BROADCAST MEDIA
RELAYED BY WTVY DOTHAN.
0900 PM HEAVY RAIN MARIANNA 30.77N 85.24W
02/25/2013 M8.00 INCH JACKSON FL BROADCAST MEDIA
RELAYED BY WTVY DOTHAN.
0900 PM HEAVY RAIN DOTHAN 31.22N 85.39W
02/25/2013 M8.50 INCH HOUSTON AL BROADCAST MEDIA
RELAYED BY WTVY DOTHAN.
0900 PM HEAVY RAIN CHIPLEY 30.78N 85.54W
02/25/2013 M10.20 INCH WASHINGTON FL BROADCAST MEDIA
RELAYED BY WTVY DOTHAN.
0930 PM HEAVY RAIN 5 NNE HARTFORD 31.18N 85.67W
02/25/2013 M8.34 INCH GENEVA AL MESONET
0930 PM HEAVY RAIN 5 ESE STANDLEYS STORE 30.13N 84.13W
02/25/2013 M6.66 INCH WAKULLA FL MESONET
0930 PM HEAVY RAIN 5 E MONTICELLO 30.54N 83.79W
02/25/2013 M6.56 INCH JEFFERSON FL MESONET
0930 PM HEAVY RAIN 1 E SANBORN 30.07N 84.59W
02/25/2013 M6.97 INCH WAKULLA FL MESONET
0930 PM HEAVY RAIN WNW SUMATRA 30.02N 84.99W
02/25/2013 M9.53 INCH LIBERTY FL MESONET
0930 PM HEAVY RAIN 3 W INDIAN HEAD ACRES 29.68N 85.31W
02/25/2013 M5.80 INCH GULF FL MESONET
0930 PM HEAVY RAIN APALACHICOLA AIRPORT 29.72N 85.03W
02/25/2013 M6.52 INCH FRANKLIN FL ASOS
EVENT TOTAL SINCE FRIDAY
0930 PM HEAVY RAIN 4 ESE ELBA 31.39N 86.01W
02/25/2013 M5.31 INCH COFFEE AL MESONET
0930 PM HEAVY RAIN PANAMA CITY AIRPORT 30.34N 85.80W
02/25/2013 M5.16 INCH BAY FL ASOS
EVENT TOTAL SINCE FRIDAY
0930 PM HEAVY RAIN OZARK 31.45N 85.65W
02/25/2013 M5.11 INCH DALE AL AWOS
EVENT TOTAL SINCE FRIDAY MEASURED AT KLOR
0930 PM HEAVY RAIN MARIANNA MUNICIPAL A/P 30.83N 85.18W
02/25/2013 M8.22 INCH JACKSON FL ASOS
EVENT TOTAL SINCE FRIDAY
0930 PM HEAVY RAIN DOTHAN 31.22N 85.39W
02/25/2013 M5.83 INCH HOUSTON AL ASOS
EVENT TOTAL SINCE FRIDAY MEASURED AT KDHN.
0930 PM HEAVY RAIN VALDOSTA REGIONAL AIRPO 30.78N 83.28W
02/25/2013 M6.44 INCH LOWNDES GA ASOS
EVENT TOTAL SINCE FRIDAY
0930 PM HEAVY RAIN PERRY-FOLEY AIRPORT 30.07N 83.58W
02/25/2013 M6.43 INCH TAYLOR FL ASOS
EVENT TOTAL SINCE FRIDAY
&&
EVENT TOTAL RAINFALL SINCE FRIDAY...THROUGH THE TIMES LISTED ABOVE FOR
EACH INDIVIDUAL REPORT. A SUMMARY OF THE TOTALS THAT WE HAVE RECEIVED
SO FAR. ADDITIONAL RAINFALL IS LIKELY...AND THIS LIST MAY BE UPDATED
AGAIN AT A LATER TIME.
08-LAMERSLocal storm report, Feb 26, 12:06 AM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 4 NNE TALLAHASSEE 30.49N 84.25W
02/26/2013 M9.72 INCH LEON FL NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED STORM TOTAL RAINFALL
THROUGH MIDNIGHT OF 9.72 INCHES. RAINFALL MEASUREMENT
BEGAN ON FRIDAY. 4.41 INCHES MEASURED ON MONDAY.
&&
GODSEYLocal storm report, Feb 26, 12:33 AM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1233 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM FLOOD CLARKSVILLE 30.44N 85.19W
02/26/2013 CALHOUN FL TRAINED SPOTTER
FOUR MILE CREEK IN CALHOUN COUNTY NE OF CLARKSVILLE IS
OUT OF ITS BANKS AND FLOODING A NEARBY PARK. ADDITIONAL
LOWLAND FLOODING IS IN PROGRESS ACROSS THE COUNTY.
&&
GODSEYLocal storm report, Feb 26, 12:51 AM EST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD 1 WSW LYNN HAVEN 30.23N 85.67W
02/25/2013 BAY FL BROADCAST MEDIA
WATER AROUND HOMES ON RHODE ISLAND AVENUE IN LYNN HAVEN.
VIA A FACEBOOK PHOTO FROM WJHG-TV.
0130 PM FLOOD 1 E ACREE 31.55N 83.98W
02/25/2013 WORTH GA LAW ENFORCEMENT
WATER FLOODING YARDS AROUND HOMES IN WESTERN WORTH COUNTY
NEAR NORTH COUNTY LINE RD. VIA A FACEBOOK POST FROM WORTH
COUNTY 911.
0300 PM FLOOD 2 ESE PANAMA CITY BEACH 30.20N 85.81W
02/25/2013 BAY FL BROADCAST MEDIA
WATER AROUND THE BUILDINGS OF ARNOLD HIGH SCHOOL. VIA A
SERIES OF FACEBOOK PHOTOS FROM WJHG-TV.
0300 PM FLOOD 2 SSE EUCHEEANNA 30.62N 86.04W
02/25/2013 WALTON FL BROADCAST MEDIA
BRUCE CREEK OVERFLOWING ITS BANKS AND SUBMERGING A BRIDGE
ON MCKINNON BRIDGE ROAD. VIA A SERIES OF FACEBOOK PHOTOS
FROM WJHG-TV.
0700 PM FLOOD CHIPLEY 30.78N 85.54W
02/25/2013 WASHINGTON FL BROADCAST MEDIA
WATER ON WALKWAYS AND ROADS IN A NEIGHBORHOOD NEAR
CHIPLEY. VIA A FACEBOOK PHOTO ON WJHG-TV. A NEWS ARTICLE
FROM THE SAME STATION LISTS 27 SEPERATE ROAD CLOSURES IN
WASHINGTON COUNTY AS OF 6 PM CST.
&&
08-LAMERSLocal storm report, Feb 26, 1:11 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
111 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 3 E NIXON 30.32N 85.40W
02/25/2013 BAY FL PUBLIC
WATER FLOWING OVER ED LEE ROAD IN NORTHERN BAY COUNTY DUE
TO BEAR CREEK OVERFLOWING ITS BANKS. VIA A FACEBOOK POST
TO WMBB-TV.
&&
08-LAMERSLocal storm report, Feb 26, 3:32 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM TSTM WND GST 4 SE TYNDALL AFB 30.03N 85.52W
02/26/2013 M53 MPH BAY FL OTHER FEDERAL
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:03 PM EST | Special Marine Warning | TAE | 57 min | |
| Feb 25, 9:26 PM EST | River Flood Warning | TAE | Gadsden, Jackson | 69 hr |
| Feb 25, 9:59 PM EST | Special Marine Warning | TAE | 91 min | |
| Feb 25, 10:55 PM EST | Flash Flood Warning | TAE | Leon, Wakulla | 2 hr |
| Feb 26, 12:00 AM EST | Areal Flood Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 12 hr |
| Feb 26, 12:32 AM EST | Special Marine Warning | TAE | 118 min | |
| Feb 26, 1:51 AM EST | Severe Thunderstorm Warning | TAE | Bay | 54 min |
| Feb 26, 2:21 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 39 min |
| Feb 26, 2:24 AM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 26, 2:27 AM EST | Rip Current Statement | TAE | Bay, Gulf, Walton | 25 hr |
| Feb 26, 2:27 AM EST | High Surf Advisory | TAE | Bay, Gulf, Walton | 33 hr |
| Feb 26, 2:43 AM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Washington | 62 min |
| Feb 26, 4:06 AM EST | Special Marine Warning | TAE | 3 hr | |
| Feb 26, 4:12 AM EST | River Flood Warning | TAE | Wakulla | 72 hr |
| Feb 26, 4:32 AM EST | Tornado Warning | TAE | Franklin, Liberty, Wakulla | 43 min |
| Feb 26, 4:53 AM EST | Flash Flood Warning | TAE | Gadsden, Liberty | 3 hr |
| Feb 26, 5:12 AM EST | Severe Thunderstorm Warning | TAE | Wakulla | 48 min |
| Feb 26, 5:32 AM EST | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 43 min |
| Feb 26, 5:34 AM EST | Flash Flood Warning | TAE | Gadsden, Leon | 86 min |
| Feb 26, 5:52 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 38 min |
| Feb 26, 6:08 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 67 min |
| Feb 26, 6:30 AM EST | Severe Thunderstorm Warning | TAE | Madison | 45 min |
| Feb 26, 6:44 AM EST | Tornado Warning | TAE | Dixie | 46 min |
| Feb 26, 7:36 AM EST | Tornado Warning | TAE | Lafayette | 9 min |
| Feb 26, 9:23 AM EST | River Flood Warning | TAE | Jefferson, Madison, Taylor | 16 days |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.